Skip to Main content Skip to Navigation
Journal articles

The Cauchy problem at a node with buffer

Abstract : We consider the Lighthill-Whitham-Richards traffic flow model on a network composed by an arbitrary number of incoming and outgoing arcs connected together by a node with a buffer. Similar to [M. Herty, J.-P. Lebacque, and S. Moutari. A novel model for intersections of vehicular traffic flow. Netw. Heterog. Media, 4(4):813–826 (electronic), 2009], we define the solution to the Riemann problem at the node and we prove existence and well posedness of solutions to the Cauchy problem, by using the wave-front tracking technique and the generalized tangent vectors.
Document type :
Journal articles
Complete list of metadata

Cited literature [4 references]  Display  Hide  Download
Contributor : Paola Goatin Connect in order to contact the contributor
Submitted on : Tuesday, January 18, 2011 - 10:53:08 AM
Last modification on : Thursday, August 4, 2022 - 4:52:47 PM
Long-term archiving on: : Tuesday, April 19, 2011 - 2:52:16 AM


Files produced by the author(s)


  • HAL Id : inria-00556954, version 1


Mauro Garavello, Paola Goatin. The Cauchy problem at a node with buffer. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2012. ⟨inria-00556954⟩



Record views


Files downloads